# SDR ASAA2018072425513

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 11,085 hours, 3,665 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: PSE21
- Condition: Failed
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT CAME ON AT TOP OF CLIMB. QRH WAS ACCOMPLISHED AND LIGHT WENT OUT AFTER 5 MIN COOLING. OPS NORMAL AFTER COOLING. THIS WRITE UP FOR INFO ONLY. GROUNDED - YES. REF DEFECT 11987204 FOUND RIGHT SIDE WINDOW SENSOR FAULT. CONNECTED SPARE WINDOW SENSOR. REMOVED AND REINSTALLED RIGHT SIDE WINDOW, NO ADJUSTMENT TO WINDOW MADE. RIGHT SIDE WINDOW HEAT OPS CHECK GOOD IAW FIM 30-41 TASK 811 AND FIM 30-41 TASK 801.
